# SDR DALA2024040304046

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 94,101 hours, 19,760 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Relay
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Slide Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 1R DOOR SLIDE LIGHT WILL NOT EXTINGUISH. CORRECTIVE ACTION: T/S PER B767-300 SSM 52-73 RESEATED RELAY K942 ALL IND NORMAL MCO/PLACARD REMOVED (5831392)
